| Catalog Number |
08814848190 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys hbsag ii result from the cobas e 801 analytical unit for one patient.The affected patient also had questionable elecsys hbeag and elecsys® anti-hbc ii results.This medwatch will apply to the elecsys hbsag ii assay.Please refer to the medwatch with a1.Patient identifier: (b)(6) for the elecsys hbeag assay and medwatch with a1.Patient identifier: (b)(6) for the elecsys® anti-hbc ii assay.
Additional Manufacturer Narrative
Complete e1 initial reporter street address: (b)(6).Qc and calibration data did not show any abnormalities.The patient sample has been requested for investigation.The investigation is ongoing.